# SDR VNAA2025082711101

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N612NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15477
- Aircraft time: 12,480 hours, 10,828 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WHILE STILL ON THE GROUND, BUT ABOVE 80KTS, THE PLANE NOTICEABLY JERKED. THIS FELT DISTINCTLY DIFFERENT THAN THE VIBRATION THAT IS FELT DUE TO THE LACK OF STRAPS.   PERFORMED GENERAL VISUAL INSPECTION OF BOTH MLG AND THE NLG IAW AMM 32-10-00-210-801-PSA AND 32-20-00-210-801-A01. NO DEFECTS NOTED.
